# SDR DALA1239125531

- Difficulty date: June 26, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 75,573 hours, 31,550 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENNACE FOUND ROWS 33 TO 38 EMERGENCY LIGHTING INOPERATIVE.  FOUND ONE WIRE OUT OF TERMINAL JUNCTION. TERMINATED, RELAMPED AFT 3 SEGMENTS.  OPS CHECKED GOOD.
